I just had a completely normal period, am at the end of it so left a tampon in all day as I forgot about it.
When I removed it there was little blood but also some green discharge which is obviously a concern. Nothing smelled remarkably bad, nor am I in any pain. I haven't had sex in over two months so I sincerely doubt it's anything sexually transmitted.
Anyone know what this could be, and whether or not I should be concerned? All of the other posts here seem to be about yellow discharge that smells which isn't the case with me.
The collection of blood and secretions may be the cause of the green discharge. If there are no associated symptoms like itching or burning then removal of the tampon will be sufficient to relieve the discharge.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.